Jump to content
CrazyBoards.org

Trazodone for severe agitation -mixed episode-


Recommended Posts

9 hours ago, mcjimjam said:

Your doctor says you are in a mixed bipolar state and that is why you are agitated? 

He said something about mania and dysphoria, he doesn't like label things using too much psychiatric words.

Trazadona is an antidepressant and sleep pill. but it almost doesn't work as an antidepressant

Edited by OliverB
Link to comment
Share on other sites

4 hours ago, OliverB said:

Has anyone used it for something that is not a sleeping pill?

 

Has anyone used it for agitation?

 

This is what I was given.

(bold 1) ... I use trazodone to get rid of the last of the voices.  If I take 200 mg trazodone, 100 mg AM/100 mg PM, it takes care of the voices without making me tired.  If I go to 250mg, I feel drugged and develop orthostatic hypotension.  But at 200 mg I do really well.

I have never experienced it helping agitation, but YMMV.

  • Like 1
Link to comment
Share on other sites

On 5/5/2017 at 11:11 PM, melissaw72 said:

(bold 1) ... I use trazodone to get rid of the last of the voices.  If I take 200 mg trazodone, 100 mg AM/100 mg PM, it takes care of the voices without making me tired.  If I go to 250mg, I feel drugged and develop orthostatic hypotension.  But at 200 mg I do really well.

I have never experienced it helping agitation, but YMMV.

It didn't help me with agitation either...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...